Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on primary decompositions of a pseudovaluation

C. P. L. Rhodes

Vol. 47 (1973), No. 2, 507–513
Abstract

Some connections are established between a primary decomposition of a pseudovaluation v on a commutative ring and a primary decomposition of the zero ideal of the associated graded ring of v. The primary decomposition of a certain pseudovaluation vq on a one-dimensional local ring Q is described in terms of the extensions of vq to monoidal transforms of Q.

Mathematical Subject Classification 2000
Primary: 13A15
Milestones
Received: 15 May 1972
Published: 1 August 1973
Authors
C. P. L. Rhodes